# SDR CALA2023122003687

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 66,362 hours, 29,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357151720000
- Condition: Dented
- Location: Fr73
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE TAIL SECTION FR73 STRINGER 30R-31R HAS INWARD DENT. THIS REPAIR IS CONSIDERED A CAT B REPAIR PER SRI 53-00-11-205-053.  FABRICATED AND INSTALLED DOUBLER REPAIR AT FR73 STRINGER 30R-31R REPAIRED DENT TO AFT FUSELAGE TAIL SECTION, FR73 STRINGER  CAT B REPAIR PER SRI 53-00-11-205-053.
